BibTeX record journals/cma/XuLS22

download as .bib file

@article{DBLP:journals/cma/XuLS22,
  author       = {Yuan Xu and
                  Siu{-}Long Lei and
                  Hai{-}Wei Sun},
  title        = {An efficient multigrid method with preconditioned smoother for two-dimensional
                  anisotropic space-fractional diffusion equations},
  journal      = {Comput. Math. Appl.},
  volume       = {124},
  pages        = {218--226},
  year         = {2022},
  url          = {https://doi.org/10.1016/j.camwa.2022.08.030},
  doi          = {10.1016/J.CAMWA.2022.08.030},
  timestamp    = {Tue, 11 Oct 2022 16:34:10 +0200},
  biburl       = {https://dblp.org/rec/journals/cma/XuLS22.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}